DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/9615

Arxiu Descripció MidaFormat
onstructuralgraph.pdf271,4 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Abellanas, M. [et al.]. On structural and graph theoretic properties of higher order Delaunay graphs. "International journal of computational geometry and applications", Desembre 2009, vol. 19, núm. 6, p. 595-615.
Títol: On structural and graph theoretic properties of higher order Delaunay graphs
Autor: Abellanas, Manuel; Bose, Prosenjit; García López de Lacalle, Jesús; Hurtado Díaz, Fernando Alfredo Veure Producció científica UPC; Nicolás, Carlos M.; Ramos, Pedro A.
Data: des-2009
Tipus de document: Article
Resum: Given a set $\emph{P}$ of $\emph{n}$ points in the plane, the order-$\emph{k}$ Delaunay graph is a graph with vertex set $\emph{P}$ and an edge exists between two points p,q ∊ $\emph{P}$ when there is a circle through $\emph{p}$ and $\emph{q}$ with at most $\emph{k}$ other points of $\emph{P}$ in its interior. We provide upper and lower bounds on the number of edges in an order-$\emph{k}$ Delaunay graph. We study the combinatorial structure of the set of triangulations that can be constructed with edges of this graph. Furthermore, we show that the order-$\emph{k}$ Delaunay graph is connected under the flip operation when $\emph{k}$ ≤ 1 but not necessarily connected for other values of $\emph{k}$. If $\emph{P}$ is in convex position then the order-$\emph{k}$ Delaunay graph is connected for all $\emph{k}$ ≥ 0. We show that the order-$\emph{k}$ Gabriel graph, a subgraph of the order-$\emph{k}$ Delaunay graph, is Hamiltonian for $\emph{k}$ ≥ 15. Finally, the order-$\emph{k}$ Delaunay graph can be used to effciently solve a coloring problem with applications to frequency assignments in cellular networks.
ISSN: 0218-1959
URI: http://hdl.handle.net/2117/9615
DOI: 10.1142/S0218195909003143
Versió de l'editor: http://www2.uah.es/pramos/Papers/k-dg-ijcga.pdf
Apareix a les col·leccions:DCCG - Grup de recerca en geometria computacional, combinatoria i discreta. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius